MathSciNet Relay Station
MathSciNet bibliographic data
MR2653939 (2011g:11101) 11F70 (22E55)
Muić, Goran On the structure of the space of cusp forms for a semisimple group over a number field. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3147–3158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement